# SDR JV652J

- Difficulty date: August 28, 2001
- Submitted: December 6, 2001
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: UL36199
- Part serial: B49444
- Condition: Cracked
- Location: Engine
- Part time: 21,825 hours, 7,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE ASSEMBLY EXHIBITED 2 AXIAL CRACKS APPROXIMATELY 2.0 INCHES IN LENGTH AND 3.5 TO 4 INCHES APART.  CRACKS PROPAGATED THROUGH THE CASE WALL. CASE HAD 7277 TOTAL CYCLE.
